# SDR DALA2022051703384

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,805 hours, 22,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Disconnected
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 L4 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND AFT GIRT BAR SENSOR COVER UNATTACHED AT L-4 DOOR AND BLOCKING GIRT BAR. REATTACHED COVER. ARMED AND DISARMED DOOR SEVERAL TIMES. OPS CHECK GOOD. (8670240)
